RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Pages 259–262 (Mi umn8138)  

Mathematical Events in the USSR

Second Mathematical Competition in Ordzhonikidze

F. S. Churikov


Full text: PDF file (416 kB)

Citation: F. S. Churikov, “Second Mathematical Competition in Ordzhonikidze”, Uspekhi Mat. Nauk, 9:4(62) (1954), 259–262

Citation in format AMSBIB
\Bibitem{Chu54}
\by F.~S.~Churikov
\paper Second Mathematical Competition in Ordzhonikidze
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 259--262
\mathnet{http://mi.mathnet.ru/umn8138}


Linking options:
  • http://mi.mathnet.ru/eng/umn8138
  • http://mi.mathnet.ru/eng/umn/v9/i4/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:205
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020